Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 569547, 10 pages
http://dx.doi.org/10.5402/2012/569547
Research Article

The Rate of Strong Consistency of the Nearest Neighbor Density Estimator for Negatively Dependent Random Variables

College of Science, Guilin University of Technology, Guilin 541004, China

Received 8 October 2012; Accepted 23 October 2012

Academic Editors: A. Bellouquid, J. A. Ferreira, and C. Lu

Copyright © 2012 Xiang Zeng and Qunying Wu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Yu, “Consistency of an alternative nearest neighbor probability density function estimator,” Statistical Research Report 1993-6, University of Umeoa, 1986. View at Google Scholar
  2. A. Bozorgnia, R. F. Patterson, and R. L. Taylor, “Limit theorems for ND r.v.'s,” Technical Report 93-119, University of Georgia, 1993. View at Google Scholar
  3. M. Amini D. and A. Bozorgnia, “Complete convergence for negatively dependent random variables,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 2, pp. 121–126, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. V. Fakoor and H. A. Azarnoosh, “Probability inequalities for sums of negatively dependent random variables,” Pakistan Journal of Statistics, vol. 21, no. 3, pp. 257–264, 2005. View at Google Scholar · View at Zentralblatt MATH
  5. Y. Liu and Y. Zhang, “The consistency and asymptotic normality of nearest neighbor density estimator under α-mixing condition,” Acta Mathematica Scientia Series B, vol. 30, no. 3, pp. 733–738, 2010. View at Publisher · View at Google Scholar
  6. Q. Wu, “Complete convergence for weighted sums of sequences of negatively dependent random variables,” Journal of Probability and Statistics, vol. 2011, Article ID 202015, 16 pages, 2011. View at Google Scholar · View at Zentralblatt MATH
  7. Q. Wu and Y. Jiang, “The strong consistency of M estimator in a linear model for negatively dependent random samples,” Communications in Statistics: Theory and Methods, vol. 40, no. 3, pp. 467–491, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. N. Ebrahimi and M. Ghosh, “Multivariate negative dependence,” Communications in Statistics A, vol. 10, no. 4, pp. 307–337, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH